Limit points of eigenvalues of (di)graphs

Fuji Zhang, Zhibo Chen

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The study on limit points of eigenvalues of undirected graphs was initiated by A. J. Hoffman in 1972. Now we extend the study to digraphs. We prove 1. Every real number is a limit point of eigenvalues of graphs. Every complex number is a limit point of eigenvalues of digraphs. 2. For a digraph D, the set of limit points of eigenvalues of iterated subdivision digraphs of D is the unit circle in the complex plane if and only if D has a directed cycle. 3. Every limit point of eigenvalues of a set D of digraphs (graphs) is a limit point of eigenvalues of a set D of bipartite digraphs (graphs), where D consists of the double covers of the members in D. 4. Every limit point of eigenvalues of a set D of digraphs is a limit point of eigenvalues of line digraphs of the digraphs in D. 5. If M is a limit point of the largest eigenvalues of graphs, then -M is a limit point of the smallest eigenvalues of graphs.

Original languageEnglish (US)
Pages (from-to)895-902
Number of pages8
JournalCzechoslovak Mathematical Journal
Volume56
Issue number3
DOIs
StatePublished - Sep 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Limit points of eigenvalues of (di)graphs'. Together they form a unique fingerprint.

  • Cite this